# SDR SWIA201334028

- Difficulty date: June 13, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 25,572 hours, 21,867 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LIGHT CORROSION ON BOTTOM LIP OF FUEL PANEL 640BB.  C-CHECK REMOVED CORROSION FROM RT WING PLANK AT ACCESS HOLE 640BB IAW REO.
